ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Zero-sum stochastic games with stopping and control

Ghosh, Mrinal K and Rao, Mallikarjuna KS (2007) Zero-sum stochastic games with stopping and control. In: Operations Research Letters, 35 (6). pp. 799-804.

[img] PDF
Restricted to Registered users only

Download (149kB) | Request a copy


We study a zero-sum stochastic game where each player uses both control and stopping times. Under certain conditions we establish the existence of a saddle point equilibrium, and show that the value function of the game is the unique solution of certain dynamic programming inequalities with bilateral constraints.

Item Type: Journal Article
Publication: Operations Research Letters
Publisher: Elsevier B.V.
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: Stochastic game; Strategy; Stopping time; Value; Saddle point equilibrium
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 04 Mar 2008
Last Modified: 19 Sep 2010 04:43
URI: http://eprints.iisc.ac.in/id/eprint/13220

Actions (login required)

View Item View Item